# SDR VTZA97039

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41036
- System (JASC): 2722 · Rudder Actuator
- Part: Servo
- Part number: 4006719904
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6559 - IAD- ORF - DURING APPROACH, MADE AN UNSCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS GRINDING NOISE FROM RUDDER CONTROLS.  AIRCRAFT LANDED AT ORF WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RUDDER SERVO, OP CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
